# SDR COMA2009060150147

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 34,723 hours, 31,492 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 555406
- Part serial: C13944
- Condition: Faulty
- Location: Nlg
- Part time: 30,902 hours, 28,180 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO LGA RECEIVED GEAR DISAGREE WARNING MSG.  EMERGENCY DECLARED, FOLLOWED QRH A/C LANDED SAFELY.  REMOVED AND REPLACED NLG SELECTOR VALVE.
